zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Arkhipova, Aina A. (ed.) et al., Nonlinear partial differential equations and related topics. Dedicated to Nina U. Uraltseva on the occasion of her 75th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4997-2/hbk). Translations. Series 2. American Mathematical Society 229; Advances in the Mathematical Sciences 64, 51-66 (2010).
BibTeX Cite

Filter Results by …

Document Type
Year of Publication